# SDR 9520709138

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MID CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY, OPERATIONAL CHECK OK.
